RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2015, Volume 58, Pages 5–21 (Mi cmfd276)  

On regularity of solutions for initial-boundary value problems for the Zakharov–Kuznetsov equation

A. P. Antonova, A. V. Faminskii

RUDN University, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 333


Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 233:4, 427–445

Document Type: Article
UDC: 517.958

Citation: A. P. Antonova, A. V. Faminskii, “On regularity of solutions for initial-boundary value problems for the Zakharov–Kuznetsov equation”, Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22–29, 2014). Part 1, CMFD, 58, PFUR, M., 2015, 5–21; Journal of Mathematical Sciences, 233:4 (2018), 427–445

Citation in format AMSBIB
\Bibitem{AntFam15}
\by A.~P.~Antonova, A.~V.~Faminskii
\paper On regularity of solutions for initial-boundary value problems for the Zakharov--Kuznetsov equation
\inbook Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22--29, 2014). Part~1
\serial CMFD
\yr 2015
\vol 58
\pages 5--21
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd276}
\transl
\jour Journal of Mathematical Sciences
\yr 2018
\vol 233
\issue 4
\pages 427--445
\crossref{https://doi.org/10.1007/s10958-018-3936-4}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd276
  • http://mi.mathnet.ru/eng/cmfd/v58/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:66
    Full text:22
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019